Discussions By Condition: Medical Stories

Symtoms but ?? cause

Posted In: Medical Stories 0 Replies
  • Posted By: agypsygrl
  • November 26, 2007
  • 11:46 AM

Thanksgiving I had 24 people and 7 sleeping over for several more days of the week. Also worked on Friday & Sat morning after all that on Thurs . I am blaming my extreme fatigue on all that plus lost 6 lbs over the week. That is not unusual for me because I always lose over holidays not being able to eat much.
Symptoms though besides weakness is:
lightheaded feeling
dizzy
head feels heavy
heart rate increased up from 50s & 60s to 70s to 90s, bp at last check 143/72 with rate back down to 62
I have 2 bulging disc in my neck & a osteophyte which caused pain down into elbow area so the neurosurgeon put me on Cymbalta. My Lexapro was stopped. The change in medication has been 8 days. I took the 30 mg cymbalta for the first week then was to increase it to 60mg. After two days on the 60 mg I called the neuro office saying it was making me so hyper feeling. Was told to try few more days and if still happening drop back to the 30mg.....I did this but Sat night I took nothing and then last night took a Lexapro instead.
Has anyone had to change off Lexapro before like this? Has anyone been on the Cymbalta for pain (it helped) but could not take it?
I read the symptoms of CFS but while I have the severe fatigue following a week like I have just had, really not so much of the other symptoms.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.